What to do for eyes that are extremely dry from allergies? Not itchy or red only dry

Lexapro. The Lexapro you are taking can make you eyes dry. You can take artificial tears four or more times daily to ease your symptoms. If this is this is not effective see an ophthalmologist and try working with your doctors to reduce the dose or change your SSRI treatment. Do NOT stop the medication on your own. This is dangerous.

Related Questions

How can I make my eyes feel better from allergies? Every spring, my allergies kick into high gear and I start gobbling antihistamines like popcorn. While these help dry up my runny nose, my eyes are still red and itchy. I can't ride the bus without being

There . There are eye drops that your eye doctor can prescribe. I have found Patanol (olopatadine) to work well for my patients with seasonal allergies. In addition, i also place my patients on an oral medication too. I recommend that you go see your eye doctor. Read more...
You . You are in luck! there are many excellent anti-histamine eye drops, which are very effective. However, they do require a doctor's prescription. Read more...